# SDR USAA920070940

- Difficulty date: October 13, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6504599, CRACKED FUSELAGE SKIN, BS 727D, S23R.  REPAIRED FUSELAGE SKIN, BS 727D, S23R IAW USAIRWAYS EA 120316.
